Drug Reaction with Eosinophilia and Systemic Symptoms

/Tag:Drug Reaction with Eosinophilia and Systemic Symptoms

Abstract Number: 625

DEEPER THAN SKIN: A CASE OF LEVETIRACETAM-INDUCED DRUG REACTION WITH EOSINOPHILIA AND SYSTEMIC SYMPTOMS IN A PATIENT WITH HUMAN IMMUNODEFICIENCY VIRUS INFECTION AND TOXOPLASMOSIS PRESENTING WITH ALTERED MENTAL STATUS

Case Presentation: A 57 year old male with HIV/AIDS was transferred to our hospital for acute onset of lethargy and incoherent speech. He intially presented with a few weeks of headaches, slurred speech, and intermittent [...]

By | 2019-03-11T14:31:25+00:00 March 11th, 2019|Adult, Clinical Vignettes, Hospital Medicine 2019|Comments Off on DEEPER THAN SKIN: A CASE OF LEVETIRACETAM-INDUCED DRUG REACTION WITH EOSINOPHILIA AND SYSTEMIC SYMPTOMS IN A PATIENT WITH HUMAN IMMUNODEFICIENCY VIRUS INFECTION AND TOXOPLASMOSIS PRESENTING WITH ALTERED MENTAL STATUS